• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Can I take voltarol?

#1
Hi,
I get a sore hip now and again and when it's bad I take voltarol for it but you're supposed to take it with food. I took one yesterday after a tetra and one after my 810 meal but I felt sick and sore tummy all day. I feel fine today so I'm sure it was the voltarol that caused it. Will the nausea settle down or shouldn't I be taking it at all? I was thinking maybe today have one with my cd bar and one with my 810meal. Should that be ok?

Thanks in advance for any advice.

T x
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

cherylxx

Silver Member
#2
hiya T,
sorry to hear ur in pain.
It really depends on how sensitive ur tummy is.
I have to take Tramadol which is a pain relief drug that needs to be taken with or after food.
for a few days i did feel sickly and it did settle.
i have it about 40 minutes after having my bar and again after my jelly+tetra mousse trifle.
However, ive taken voltarol before CD (although i can no longer take it due to liver problems) and i was always fine But my mother used them after a knee replacement and they constantly made her sick (even after a large meal).
i would stick with them for a few days and if the nausea continues perhaps ask for a different painkiller which is a little easier on the tummy.
gl with it and hope the pain eases soon.
 

cee-cee

Dizzy blonde
#3
Hi,
I get a sore hip now and again and when it's bad I take voltarol for it but you're supposed to take it with food. I took one yesterday after a tetra and one after my 810 meal but I felt sick and sore tummy all day. I feel fine today so I'm sure it was the voltarol that caused it. Will the nausea settle down or shouldn't I be taking it at all? I was thinking maybe today have one with my cd bar and one with my 810meal. Should that be ok?

Thanks in advance for any advice.

T x
Definitely seek your doc's advice on this one. I have taken voltoral for bad back, but any anti-inflammatory drugs can upset the tum (such as ibroprufen). So if you are having a bad reaction, tell your doc, or at least a pharmacist.
 

lillypop

now got pictures in album
S: 23st4lb G: 10st4lb
#4
I take it.

I make sure I take it just after a bar or milkshake. I'm not sure if this is the right thing to do but it works for me and doesnt make me feel sick at all. I risked it because of my jaw sometimes it kills so bad so I took 1 instead of 2, and I was OK but I would seek advice if you are really worried
 
#5
Hi, Thanks for that. I took one this morning with my bar and i've been fine today so far. I'm away yo take another one now so we'll see how I go. Maybe yesterday was just a bad day. Thanks again.
Tx
 

annie_d

Silver Member
S: 14st5lb C: 13st7lb G: 11st0lb BMI: 28.7 Loss: 0st12lb(5.97%)
#6
I take an anti sickness tablet to counterbalance. Domperidone or Maxalon!
 
S: 17st7lb C: 16st13lb G: 12st0lb BMI: 36 Loss: 0st8lb(3.27%)
#8
i had a bad back - an on and off thing. i took volterol with no ill effects for about a week.
 




Top